# SDR UIEA2017080301413

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,356 hours, 23,638 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 2185
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED ISLN VAL EICAS CAUTION MSG WHILE STILL ON THE BLOCK. REMOVED AND REPLACED RIGHT ISOLATION VALVE IAW AMM 36-11-04. OPS AND LEAK CHECK GOOD.
